I’m brand new here but have been picking up some great information here. Everyone seems very knowledgeable, so hopefully I can get some good advice. I seem to have crashed my E2 and need some help.
I’m coming off a 12- week cycle of 300 mg test-e and 150 mg boldenone per week. Before this cycle, I developed gynecomastia this summer, for which my doctor prescribed 1mg anastrozole per day for 8 weeks, and then backed down to 1mg every other day for another 4 weeks. I have been off the anastrozole for 8 weeks and off the boldenone for 4 weeks. During the cycle, my E2 went from a high of 111 and then hovered around 20 for two months. My total testosterone was around 2000-3000. I came off the cycle at the end of October and a week later my TT was 872 and my E2 <5.0 (below the scale).
So obviously I crashed my E2 the first week of November. I was on too much anastrozole. Also, I understand that boldenone tends to inhibit aromatization of testosterone into estradiol as well.
Since then, my E2 has started to come back up, but I’m still experiencing ed, low libido, depression, loss of appetite, insomnia, etc. I feel miserable.
My latest blood test results from 11/16/22:
I’m currently on a PCT regimen of 50mg clomid per day and kisspeptin-10 (an HCG alternative) 0.4mL twice a week along 300mg test cyp injected weekly. I’m still on test because I know I need it to help recover my E2.
My questions are: 1. How long does it take for the E2 crash symptoms (low libido and ed) to go away once your E2 starts to come back up? My E2 has been at least 30 since last week, but I still feel miserable. 2. Is there anything I can do differently to speed up recovery? Should I be injecting the testosterone more frequently? 3. Can the clomid and HCG be interfering with recovery from the E2 crash?
Looking forward to contributing to these forums and updating you all on my status going forward. Thank you in advance for any help you can provide.
1)I dont think the problem was the e2 crash as it was just mega dosing AI who have sides themselves.
2)I dont think the problem is the e2 crash as it is the fact that you are doing the PCT bullshit, and what you feel now, is the reason why no one who has any brain, nowdays no longer cycles and PCT’s as we have learned that the way you feel is not worth the renting 10lbs of watery muscle for 12 weeks. Your e2 is normal now. You feel like shit because you signed up for it. Everything you experience now is not exclusively low e2 signs. Its going off test and doing the stupid PCT signs also.
Op, why are you taking 50mg of Clomid ed along with 300mg of test per week? This is NOT considered PCT. Is this another brilliant protocol your doctor put you on?
Your E2 is fine at 30.7
Get off the Clomid and lower your test to 150-200mg until your dick starts working again.
Or alternatively, drop the test, wait three weeks and do the classic PCT using Tamoxifen. Stay away from anastrozole which, I can only assume didn’t help cure your gyno, unless it wasn’t actually gyno to begin with.
Edit: what did your doctor say to justify his crashing your E2?
I’m taking the clomid along with the 300mg test because my current doctor (different doctor than the one who prescribed the anastrozole) believes that it will still work to raise my LH and FSH levels even on testosterone replacement. Not entirely sure that he’s right based on what I’ve heard, but at the least, it should help with FSH. I really need the testosterone because my main problem right now is recovering from the E2 crash. I need testosterone for my body to convert into E2. The anastrozole did help with the gyno. The puffy nipple is gone, however, I now have bigger problems with ed and no libido…
I guess then I have to choose between recovering from the E2 crash or restarting my LH/FSH production. Without test replacement, I won’t have test to convert into E2. I was hypogonadal to begin with, and my LH/FSH levels were at zero earlier this month before I started taking the clomid and HCG. Not sure if my body would be able to make enough test to bring me out of the E2 crash.
It’s within range as of last week, but three weeks ago it was at zero. I hear it can take some time for your body to adjust and for the low E2 symptoms to go away. I’ve read this in some of what @systemlord has posted in the past on this in different threads. I hope he’s right because I still have ed/low-libido.
That may be true @hankthetank89 , but I’m still experiencing the effects. Might be because my TT/E2 ratio is still too high. TT on 11/16 was 1240. 1240 TT to 30.7 E2 is still on the high side. Or it might be that my body needs time to readjust as @systemlord has said before in other threads.
Yes but there is nothing left to fix. Your e2 is normal, you cant do anything more. You are talking like you have a crashed e2 problem, but you dont. Your e2 is normal, the only thing that is not normal is how you feel but as i mentioned before, its because you did a lot of stupid shit and honestly you do deserve it now.
Why in the fuck did you do what you did is beyond me, but playing with fire gets you burnt if you dont know what you are doing.
Anyhow, crashed e2 is no longer the problem.
I should also mention that there are lots of people who fuck up like you do and never come back even tho their bloodwork is completely normal.
We have tons of topics here of guys being morons like 7 years ago and still having ED and stuff. That is why usually people invest time and study before they just eat AI like skittles.
[/quote] That is why usually people invest time and study before they just eat AI like skittles.
I was prescribed that anastrozole dose by a doctor. Sure, I shouldn’t have trusted this doctor and it doesn’t matter from a standpoint of what to do now, but it wasn’t like I just started taking the AI on my own.
Actually, I’m seeing plenty of posts on multiple threads/forums saying that most people recover from an E2 crash. Thanks for the encouragement brother.